# SDR FDEA201607202559

- Difficulty date: July 20, 2016
- Submitted: July 21, 2016
- Operation: Air carrier
- Aircraft: N678FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 792
- Aircraft time: 25,303 hours, 14,013 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: A53777381200
- Condition: Damaged
- Location: Frame 32
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT UPPER FUSELAGE FRAME 32 EXTERNAL SKIN HAS A LIGHTNING STRIKE. PERFORMED PERMANENT REPAIR IAW SRM 53-10-12, FIG. 203, SHEET 3, 6 AND 7.    MAJOR REPAIR.
